RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borisov, Viktor Vasil'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:227
Abstract pages:743
Full texts:300
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person25902
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233884

Publications in Math-Net.Ru
1990
1. V. V. Borisov, “Uniform resolvent convergence of linear operators under perturbations”, Mat. Zametki, 48:2 (1990),  19–25  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 731–735  isi
1987
2. V. V. Borisov, “Singular perturbations of ordinary differential operators with integral boundary conditions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 1,  23–26  mathnet  mathscinet  zmath
1969
3. V. V. Borisov, “Simple examples of groups with unsolvable word problem”, Mat. Zametki, 6:5 (1969),  521–532  mathnet  mathscinet  zmath; Math. Notes, 6:5 (1969), 768–775

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020